# SDR VTZA96072

- Difficulty date: February 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N481UE
- Make and model: Bag JETSTM3201
- Aircraft serial: 895
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Part number: 91SE16
- Condition: Dirty
- Location: Baggage Door
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

ISP-IAD - DURING CLIMB-OUT, RETURNED TO ISP DUE TO THE POD DOOR LIGHT COMING ON IN FLIGHT.  AIRCRAFT LANDED AT ISP WITH NO FURTHER INCIDENTS.  MAINTENANCE CLEANED POD DOOR WARNING MICROSWITCHES.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
